DBLP BibTeX Record 'journals/adcm/ChuiLM96'

@article{DBLP:journals/adcm/ChuiLM96,
  author    = {Charles K. Chui and
               Xin Li and
               Hrushikesh Narhar Mhaskar},
  title     = {Limitations of the approximation capabilities of neural
               networks with one hidden layer},
  journal   = {Adv. Comput. Math.},
  volume    = {5},
  number    = {1},
  year      = {1996},
  pages     = {233-243},
  ee        = {http://dx.doi.org/10.1007/BF02124745},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}